# SDR USAA2014080600011

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 42,291 hours, 24,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5032RP
- Condition: Out Of Adjust
- Location: R2 Door
- Part time: 62,345 hours, 28,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK R2 SLIDE COVER MAKING CONTACT WITH FUSELAGE.  INSTALLED NEW SLIDE IAW JOB CARD 26L00025011.
